# SDR DHL2005749021

- Difficulty date: November 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT BILGE AREA STRINGER 27R CORRODED AT BS 720F +14 MARKED.  REMOVED BEACON ANTENNA AND CONTROL AIR DUCT AT BS 720F + 14 AND STR 27R IAW B727 SRM 51-30-2 MM 21-20-4 FOR ACCESS.  CUT OUT DAMAGED SECTION OF STRINGER 8 1/2 INCHES LONG AT BS 720F + 14 AND STR IAW B727 SRM 53-10-2 FIG1.  FABBED STR FROM BAC1498-147 8 1/2 INCHES PO 5096200 SPLICE BAC1498-131 9 INCHES PO9001233 IAW B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED STR REPAIR IAW B727 SRM 53-10-3 FIG1.  REINSTALLED BEACON ANTENNA AND CONTROL AIR DUCT IAW B727 MM 21-20-4 PRESSURIZATION CKS GOOD IAW B727 MM 21-31-0
